MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1755-3768.1984.tb08429.x

Медицинская библиотека · Acta ophthalmologica · 1984

Toxic effect of scopolamine eye drops in children.

Hamborg-Petersen B, Nielsen M M, Thordal C

Клинический случайСтатьяПеревод в очереди

Аннотация

Five children, admitted with acute psychotic reactions after use of Scopolamine eye drops 0.2%, are presented. The predominant symptoms were visual hallucinations, strange behaviour, and restlessness. In one case peripheral symptoms were observed. Recovery was complete in 24 h. Prescription of Scopolamine eye drops should be followed by information of possible adverse effects. Cyclopentolate might be used instead.

Для цитирования: Hamborg-Petersen B, Nielsen M M, Thordal C. Toxic effect of scopolamine eye drops in children.. Acta ophthalmologica. 1984. DOI: 10.1111/j.1755-3768.1984.tb08429.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.